| Catalog Number |
CS-12142-F |
| Medical Device Problem Codes |
Unraveled Material (1664); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the wire is too thick for the ars and it sometimes meets with resistance before the wire even exits the tip of needle".Additional information reports, the guidewire got stuck in the syringe once the wire unravelled.The device was removed.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis: the photos show a separated guide wire and a dam-aged ars.This complaint was created to address the report of an unraveled guide wire.Based on the appearance of the damage in the photos, the event involving the unraveled guide wire was not pictured.Without the device pictured or the device returned for evaluation, complete visual inspection could not be performed, and the potential root cause could not be determined.The customer report of an untraveled guide wire was not confirmed by visual inspection of the customer supplied photos.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be deter-mined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: udi number unavailable as complainant did not report a lot number.
Event or Problem Description